American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[2] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[3] Jeanne N. Clelland and Thomas A. Ivey. Parametric Bäcklund transformations I: Phenomenology. Trans. Amer. Math. Soc. 357 (2005) 1061-1093. MR 2110433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] María A. Cañadas-Pinedo and Ceferino Ruiz. Pfaffian systems with derived length one. The class of flag systems. Trans. Amer. Math. Soc. 353 (2001) 1755-1766. MR 1813594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo. Compatible complex structures on almost quaternionic manifolds. Trans. Amer. Math. Soc. 351 (1999) 997-1014. MR 1475674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Thompson and U. Schwardmann. Almost tangent and cotangent structures in the large . Trans. Amer. Math. Soc. 327 (1991) 313-328. MR 1012509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ming Liao. Factorization of diffusions on fibre bundles . Trans. Amer. Math. Soc. 311 (1989) 813-827. MR 929666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Siu Ming Ho. On the isotropic group of a homogeneous polynomial . Trans. Amer. Math. Soc. 183 (1973) 495-498. MR 0338987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Héctor J. Sussmann. Orbits of families of vector fields and integrability of distributions . Trans. Amer. Math. Soc. 180 (1973) 171-188. MR 0321133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. H. Sampson. On a theorem of Chern . Trans. Amer. Math. Soc. 177 (1973) 141-153. MR 0317221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard S. Millman. Complex structures on real product bundles with applications to differential geometry . Trans. Amer. Math. Soc. 166 (1972) 71-99. MR 0302943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1